National Taiwan Ocean University Institutional Repository:Item 987654321/51340
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28595/40626
造访人次 : 4206298      在线人数 : 54
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51340

题名: Fuzzy controller design for discrete controllability canonical Takagi-Sugeno fuzzy systems
作者: W.-J. Chang
C.-C. Sun
H.-Y. Chung
贡献者: 國立臺灣海洋大學電機工程學系
日期: 2004-05
上传时间: 2018-11-23
出版者: IEE Proc.-Control Theory Appl
摘要: Abstract: The stability and controller design problem for a discrete Takagi-Sugeno type fuzzy model whose subsystems are controllability canonical forms is addressed. Based on discrete controllability canonical Takagi-Sugeno fuzzy systems, stability conditions and fuzzy controller design are derived by solving the inverse solutions of Lyapunov equations. A numerical example is used to verify the feasibility and applicability of proposed approach.
關聯: 151(3) pp.319-328
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51340
显示于类别:[電機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML14检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈